Haemolytic anaemia caused by piperacillin-tazobactam.

@article{Dapper2009HaemolyticAC,
  title={Haemolytic anaemia caused by piperacillin-tazobactam.},
  author={Ilse Dapper and M Nauwynck and Dominik L D Selleslag and Mira Hidajat and Maurice Bourgeois and Patrick Martens and Alexander Wilmer},
  journal={Acta clinica Belgica},
  year={2009},
  volume={64 6},
  pages={517-9}
}
We report a case of haemolytic due to the use of piperacillin-tazobactam in a 50-year-old woman. Since 2002 4 other cases were reported. Either the presence of piperacillin as tazobactam can induce haemolysis. In all cases discontinuating the drugs resolves the haemolysis. Although drug-induced haemolytic anaemia due to piperacillin-tazobactam is rare, the common use of this antibioticum in the critical care setting should alert the physician as a possible culprit in cases of haemolytic anaemia… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 3 times over the past 90 days. VIEW TWEETS

From This Paper

Topics from this paper.

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…